Traces of functions with summable gradient in a domain with a peak summit on the boundary
Matematičeskie zametki, Tome 45 (1989) no. 1, pp. 57-65
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_45_1_a7,
author = {V. G. Maz'ya and S. V. Poborchi},
title = {Traces of functions with summable gradient in a domain with a peak summit on the boundary},
journal = {Matemati\v{c}eskie zametki},
pages = {57--65},
year = {1989},
volume = {45},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_45_1_a7/}
}
TY - JOUR AU - V. G. Maz'ya AU - S. V. Poborchi TI - Traces of functions with summable gradient in a domain with a peak summit on the boundary JO - Matematičeskie zametki PY - 1989 SP - 57 EP - 65 VL - 45 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_1989_45_1_a7/ LA - ru ID - MZM_1989_45_1_a7 ER -
V. G. Maz'ya; S. V. Poborchi. Traces of functions with summable gradient in a domain with a peak summit on the boundary. Matematičeskie zametki, Tome 45 (1989) no. 1, pp. 57-65. http://geodesic.mathdoc.fr/item/MZM_1989_45_1_a7/